# SDR CALA2014070700874

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 46,158 hours, 17,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 727B LBL 24.75 FLOORBEAM THREE EACH FASTENER HOLES FOUND CRACKED.  REPAIRED IAW ECRA 5320-02272 REV ATTACH MX WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 17 ACCOMPLISHED & HFEC NIL CRACK FOUND IAW NTM 51-00-00 PROC 23.
